Re: Hair loss/thinning from medications

[ Follow Ups ] [ Post Followup ] [ Men's Long Hair Hyperboard ] [ FAQ ]

Posted by Just Carol (other posts) on February 01, 2017 at 22:02:19 Previous Next

In Reply to: Re: Hair loss/thinning from medications posted by owias12 on February 01, 2017 at 03:12:02:

: Thank you for the reply Just Carol. Yes, I've done some research on it and asked around in a medication forum. I haven't heard from anyone specifically that they have had the issue. The company lists it as a rare side effect and there are those who claim it's other factors, not the medication. There are also those who say its more than just a rare side effect. I'm not too worried about it at this point, but was curious to know if anyone else had issues with this. I think I'm more concerned with whether or not it can be reversed or if the thinning and loss is permanent. Time will tell I guess. Thank you again for the reply. Take care.

You just might be that individual for whom the rare side effect happens. I can't use a certain type of medication, because I happened to experiences a very rare side effect. I was switched to others in the same class, and it didn't matter. When I stopped any of them, the side effect eased, when starting another, it returned. Some side effects go away with some medications, after your body has adjusted to them, so the issue could resolve on it's own. If you haven't been on it very long, permanent damage is unlikely. You can always discuss it with the prescribing doctor at your next regular appointment.

Follow Ups:


[ Men's Long Hair Hyperboard ] [ FAQ ]